Congratulations on losing the weight! :)
Generally, each kilogram of weight lost should reduce blood pressure by 2.5/1.5mmHg. You do the math. You don't say what your blood pressure on this med was BEFORE you lost all this weight. Has there been a drastic change in blood pressure? (over and above the calculated BP reduction caused by the weight loss)
What is important is the rate at which you lose weight. It should be around 1.5 lb a week. Your weight loss is more than that. You lose fluids initially, not fat, as you know. With the loss of fluids, there's also some mineral (electrolyte) loss. This affects your metabolism. Some of the symptoms of lower than normal levels of electrolytes would probably sound familiar to you. Have you had them checked lately?
Another question: Are you on this diet with your doctor's approval? This diet might not be right for everyone. If so, does he feel that the rate at which you are losing weight is appropriate given your physical characteristics and state of health?
As Anne mentioned in a previous post, your medication must be adjusted for the weight loss at the very least. And, guess what? Benicar affects the potassium levels in your body. Another reason to ensure the electrolytes remain in the proper balance. Alcohol lowers blood pressure further. As a result, the dizziness and drowsiness increase. Don't drink while on this medication. Dieting with a rapid weight loss should be done only under a doctors' supervision.